# SDR SIMA20150807002

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,591 hours, 28,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CTR FLOOR LIGHTING INOPERATIVE.  PERFORMED ADJUSTMENT OF EMER LIGHTING SYS IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
